# SDR SWAA032486

- Difficulty date: November 7, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 32,727 hours, 28,844 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVACUATION SLIDE FELL OUT OF CONTAINER.  REINSTALLED SLIDE ASSY PER MM.
